Your Health. Your Family. Your Choice.
Administered by: Pharmacy Purchased by: ?
Life Threatening? No
Write-up: At 10pm on 5/18/2021 I started having side effects, 9 hours after vaccination. My face and ears were hot and my body was cold, I felt very fatigued. I took Tylenol before bed and woke up in the middle of the night drenched in sweat. I woke up officially at 8am and felt my face and eyes were swollen, I also had chest tightness. I looked in the mirror and it looks like I was punched in the face. My left eye (the side I was vaccinated) is significantly more swollen than my right side. Since 8am, the swelling and puffiness hasn?t gone down in my face, however, the chest tightness went away. I took Benadryl. It is now almost 4pm on 5/19/2021 and I still have the same amount of swelling and puffiness in my face. It?s extreme enough that I can?t go out in public like this or else someone will think I got beat up. There isn?t any bruising, rather, under each eye there are very prominent dark circles with almost a reddish tint. It seems like this possibly could be an allergic reaction but after reading online it seems like allergic reactions would have happened right after vaccine. I noticed this side effect 19 hours after vaccination when I woke up on 5/19/2021. If it?s not better when I wake up tomorrow on 05/20/2021 I will goto urgent care.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166